# SDR SWIA201439567

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 26,293 hours, 22,967 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Computer
- Condition: Faulted
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOCROSS FLOW INHIBIT IN FLIGHT.  HAVING DIFFICULTY CONTROLLING FUEL BALANCE.  MAINTENANCE TROUBLESHOT THE MDC AND FOUND TO FUEL COMPUTER TO BE FAULTY.  R & R THE FUEL COMPUTER IAW AMM.  OPS CHECK GOOD.
